# SDR UPS97524272

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMER LIGHTS EICAS MSG SWITCH ARMED, NO UNARMED LIGHT ILLUMINATED.  EMERGENCY EXIT LIGHT BATTERY PACK REMOVED AND REPLACED AS PER MM 33-51-07, AND OPS CHECKS GOOD.
